# SDR AALA20090609TUL07

- Difficulty date: June 8, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 66,409 hours, 35,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL FLOORBOARD SUPPORT OUTBOARD OF LONGERON 29R.  REMOVED AND REPLACED VERTICAL SUPPORT PER SRM 51-30-05.
